# SDR 3EJA2025100700825

- Difficulty date: September 8, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N739JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 12,631 hours, 8,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Zone 800
- Part time: 12,631 hours, 8,659 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING OUT OF FL350 TO FL430 A LOUD BANG AND AUDIBLE HIGH PITCHED WHISTLE OCCURRED.   R & R SECONDARY DOOR SEAL. R & R GEAR LOGIC 1 PCB
